Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Mixed-norm generalizations of Bergman spaces and duality


Author: Steve Gadbois
Journal: Proc. Amer. Math. Soc. 104 (1988), 1171-1180
MSC: Primary 46E15
MathSciNet review: 948149
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Conditions sufficient for boundedness of the Bergman projection on certain "mixed-norm" spaces of functions on the unit ball of $ {{\mathbf{C}}^N}$ are given, and this is used to identify the dual space of such mixed-norm spaces. Several representation theorems that follow from the duality are also given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E15

Retrieve articles in all journals with MSC: 46E15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0948149-3
PII: S 0002-9939(1988)0948149-3
Keywords: Mixed-norm, Bergman space, dual
Article copyright: © Copyright 1988 American Mathematical Society